# SDR DALA2025041102813

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 70,258 hours, 31,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6992513) DURING SVC CHECK FOUND ROWS 16-18 EEPLS LIGHTS INOP AND ROW 18 EXIT LIGHTS INOP. REPLACED M1695 POWER SUPPLY/CHARGER PER B737 AMM 33-51. TEST GOOD.
